Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Neurological Medicine
Volume 2013, Article ID 671935, 9 pages
http://dx.doi.org/10.1155/2013/671935
Case Report

Demyelinating Disease following Anti-TNFa Treatment: A Causal or Coincidental Association? Report of Four Cases and Review of the Literature

1st Department of Neurology, Athens National and Kapodistrian University, Aeginition Hospital, 11528 Athens, Greece

Received 26 March 2013; Accepted 29 April 2013

Academic Editors: T. K. Banerjee, A. Fasano, R. Hashimoto, and M. Swash

Copyright © 2013 E. Andreadou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Andreadou, E. Kemanetzoglou, Ch. Brokalaki, et al., “Demyelinating Disease following Anti-TNFa Treatment: A Causal or Coincidental Association? Report of Four Cases and Review of the Literature,” Case Reports in Neurological Medicine, vol. 2013, Article ID 671935, 9 pages, 2013. https://doi.org/10.1155/2013/671935.